# SDR SWIA200718402

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 12,400 hours, 8,684 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

"SMOKE FWD TOILET" WARNING MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED FORWARD LAV FAN IAW CRJ 700 MM 21-23-93.  OPS CHECK GOOD, P/N 66670-95028-3, S/N OFF 00784.
